Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


sensitivity to oxandrine
May 29, 2000

I recently began taking oxandrine to combat lipo. Even at very small amounts I become very hyper and nervous. Will these effects disappear in time or should I just quit?

Sincerely

Reed

Response from Dr. Fisher

This seems a very unusual reaction to oxandrin. I would suggest that you continue to take it and see if these symptoms improve.

Also, check to see if any other meds might be responsible.

Alvan Fisher, M.D.


Previous
Wasting:Undetectable
Next
Using Serostim

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement